# SDR AU510001871

- Difficulty date: February 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T245025
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE STRUT INBOARD SKIN CRACKED FROM UPPER AFT RADIUS OF 442AL ACCESS PANEL CUTOUT AND THROUGH RIVET HOLE.  CRACK CONFIRMED USING NDT.  CRACK LENGTH APPROXIMATELY 58.4MM (2.3IN).  CRACK ALSO EXISTS IN INTERNAL DOUBLER AS WELL.
